Aa
Aa
A
A
A
Close
Avatar universal

swollen neck after vomiting and have an allergic reaction

so this is the story from the beginning

About 2 weeks ago I guess I developed a uti and got a 10 day medication and for some reason when I started taking it I just started feeling weird but did t think anything of it

On the 9th day of my medication my head felt like it was gna blow up because my throat was so puffed up and the whole day I felt like I couldn't breathe

Keep in mind as well I didn't really eat or drink anything while taking the medication and I kno that was my fault but I've also been running around working two jobs and stressing out a little bit

But the 9th when I felt horrible I went to the immedicenter and the doctor tested for strep throat because this girl I had worked with the previous night had sdeveloped strep throat but it came out negative so he sent out a cotton swab to the lab to see if it was just too early to detect

He did prescribe me a throat bacterial pill for 10 days of moxacilin so when I got the prescription I took one and knocked out ... When I woke up I took the pill of the night for my uti because I didn't know if I should not take it because the doctor djdnt say not to

And right after I felt really itchy but didn't think anything of it ,. I look in the mirror and I'm all red over my body neck chest arms back and I was freaking out

So I took some benedryl and a majority of the redness went away

However I stopped taking both medicines because I'm not sure where the reaction was coming from because it was Sunday nd the doctors and immedicenter are inconveniently closed on Sundays

and that same night I could keep a drop of water in my mouth and was vomiting practically air and the next daymy neck is pretty much swollen and this is where I'm somewhat over reacting

is my neck like that from the straining of vomiting or should I have something to worry about ... You see I tend to overthink a lot of situations so somebody please help me with their thoughts ... Thanks I advance =\  
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Your doctor didn't tell u were allergic to it? Omg you could have died...if this every happens to again don't keep taking something that makes you swell up or break out in a rash ...
Helpful - 0
Avatar universal
Yea you sound like you are very allergic to one of those medications(sounds like the UTI one), you need to report it to your dr and keep that in mind in case you get either of them prescribed at some point in the future.
Helpful - 0
Have an Answer?

You are reading content posted in the General Health Community

Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Discharge often isn't normal, and could mean an infection or an STD.
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.